×

Found 31,660 Documents (Results 1–100)

100
MathJax

Numerical solution of the problem of propagation of electroelasticity waves in a solid piezoceramic cylinder. (Ukrainian. English summary) Zbl 07549657

MSC:  74H45 74F15 74S05 74S30
PDF BibTeX XML Cite
Full Text: DOI

Asymptotics of the general solution of a linear homogeneous singularly perturbed system of differential equations for problems of the stability dynamics of circular cylindrical shells. (English. Russian original) Zbl 07504069

J. Math. Sci., New York 261, No. 2, 276-304 (2022); translation from Neliniĭni Kolyvannya 23, No. 3, 363-388 (2020).
MSC:  74H55 74K25 74H10
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software